MathSciNet Relay Station
MathSciNet bibliographic data
MR1621969 42A38 (42A63)
Laeng, Enrico; Morpurgo, Carlo An uncertainty inequality involving $L\sp 1$-norms. Proc. Amer. Math. Soc. 127 (1999), no. 12, 3565–3572.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement